Nagoya Mathematical Journal

A note on tangent bundles

Kenichi Shiraiwa

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 29 (1967), 259-267.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118802019

Mathematical Reviews number (MathSciNet)
MR0210148

Zentralblatt MATH identifier
0148.43401

Subjects
Primary: 57.30

Citation

Shiraiwa, Kenichi. A note on tangent bundles. Nagoya Math. J. 29 (1967), 259--267. https://projecteuclid.org/euclid.nmj/1118802019


Export citation

References

  • [1] J. F. Adams On the non-existence of elements of Hopf invariant one, Ann. of Math. 72 (1960), 20-104.
  • [2] J. F. Adams On the groups J(X)-II, Topology 3 (1965), 137-172.
  • [3] M. F. Atiyah Thorn complexes, Proc. London Math. Soc. (3) 11 (1961), 291-310.
  • [4] M. W, Hirsch and J. W. Milnor Some curious involutions of spheres, Bull. Amer. Math. Soc. 70 (1964), 372-377.
  • [5] I. James and E. Thomas An approach to the enumeration problem for non-stable vector bundles, Jour, of Math, and Mech. 14 (1965), 485-506.
  • [6] M. A. Kervaire and J. W. Milnor Groups of homotopy spheres Part, Ann. of Math. 77 (1963), 504-537.
  • [7] M. A. Kervaire Some nonstable homotopy groups of Lie groups, 111. Jour, of Math. 4 (I960), 161-169.
  • [8] B. Mazur Stable equivalence of differentiable manifolds, Bull. Amer. Math. Soc. 68 (1961), 377-384.
  • [9] K. Shiraiwa A remark on differentiable structures on real projectve (2n – 1)-spaces, Nagoya Math. Jour. 27 (1966), 357-360.
  • [10] N. E. Steenrod The topology of fibre bundles, Princeton, 1951.
  • [11] M. Takeuchi A remark on the theorem of Peterson-Adachi, Jour, of Fac. of Sci.( Univ. of Tokyo, 10 (1963-64), 124-128. Nagoya University